# SDR CA971113055

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Contrl Unit
- Part number: 23034702
- Condition: Failure
- Location: Engine
- Component: Chndlrevans, 23034702
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSTALLED UNIT STARTS COOL AND SLOW.  SUBSEQUENT START AFTER ADJUSTMENT LIGHT-OFF OCCURRED IMMEDIATELY, THROTTLE WAS IN CUTOFF POSITION.  START ABORTED WITH FUEL VALVE BEING SELECTED OFF.  FUEL FLOW WAS NOTED AT ALL TIMES, EVEN AT CUTOFF POSITION.  FUEL CONTROL UNIT REPLACED.  PART TC:  1.
